# SDR SWAA2017102317264

- Difficulty date: October 4, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR SUPPORT FITTING CORRODED AT BS 312, LBL 53.  R&R BRACKET IAW SOPM.
